# SDR SIMA2252

- Difficulty date: August 12, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1291
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3503 - FORWARD EXIT AND LOWER HEAD LIGHT IS INOPERATIVE ON EMERGENCY EXIT LIGHT SYSTEM.  REPLACED EMERGENCY POWER SUPPLY BATTERY AND PERFORMED OPERATIONAL CHECK OF SYSTEM.  NO DISCREPANCYS NOTED.  (M)
